# SDR UALA2011051702438

- Difficulty date: May 16, 2011
- Submitted: May 19, 2011
- Operation: Air carrier
- Aircraft: N532UA
- Make and model: Boeing 757222
- Aircraft serial: 25072
- Aircraft time: 69,360 hours, 21,351 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Stop
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN 1R DOOR HANDLE CLOSING FORCE IS EXCESSIVE.  CLEANED AND LUBED DOOR PER MM.  ADJUSTED DOOR STOP PINS PER MM AND DOOR OPS CHECK IS GOOD PER MM ON NON ROUTINE 47023.
